Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number
Matematičeskie zametki, Tome 98 (2015) no. 6, pp. 948-951
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
hypergraph, coloring of $n$-uniform hypergraph, minimum number of hypergraph edges, chromatic number, girth, heavy edge, light edge.
@article{MZM_2015_98_6_a16,
author = {A. E. Khuzieva and D. A. Shabanov},
title = {Quantitative {Estimates} of {Characteristics} for {Hypergraphs} of {Large} {Girth} and {Large} {Chromatic} {Number}},
journal = {Matemati\v{c}eskie zametki},
pages = {948--951},
year = {2015},
volume = {98},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a16/}
}
TY - JOUR AU - A. E. Khuzieva AU - D. A. Shabanov TI - Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number JO - Matematičeskie zametki PY - 2015 SP - 948 EP - 951 VL - 98 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a16/ LA - ru ID - MZM_2015_98_6_a16 ER -
A. E. Khuzieva; D. A. Shabanov. Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number. Matematičeskie zametki, Tome 98 (2015) no. 6, pp. 948-951. http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a16/
[1] P. Erdős, L. Lovász, Infinite and Finite Sets, Vol. II, Colloq. Math. Soc. Janos Bolyai, 10, North Holland, Amsterdam, 1975, 609–627 | MR | Zbl
[2] A. M. Raigorodskii, D. A. Shabanov, UMN, 66:5 (2011), 109–182 | DOI | MR | Zbl
[3] A. V. Kostochka, V. Rödl, Random Structures Algorithms, 36:1 (2010), 46–56 | DOI | MR | Zbl
[4] N. Sauer, J. Combin. Theory, 9:2 (1970), 144–147 | DOI | MR | Zbl
[5] A. V. Kostochka, M. Kubmhat, Random Structures Algorithms, 35:3 (2009), 348–368 | DOI | MR | Zbl
[6] A. B. Kupavskii, D. A. Shabanov, Dokl. RAN, 443:4 (2012), 422–426 | MR | Zbl
[7] J. Kozik, D. Shabanov, J. Combin. Theory. Ser. B (to appear) | DOI